Existence of Positive Periodic Solutions for Functional Differential Equations with Parameter

( views:273, downloads:0 )
Author:
LI Xiao-huan(Zhuzhou Professional Technology College, Zhuzhou Hunan 412001 china)
Journal Title:
Journal of Biomathematics
Issue:
Volume 27, Issue 01, 2012
DOI:
Key Word:
Positive periodic solution;Existence;Fixed pointindex

Abstract: In this paper,we study the existence multiplicity and nonexistence of positive ω-periodic solutions for a kind of nonautonomous functional differential equation by employing the fixed point therem in cones.Some new results axe obtained.As an application of our sesults,we discuss the existence of a positive periodic solution for a class of models of blood cell production with a parameter,which has not been investigated by using previous methods.

  • [1]Yuexiang Wu. Existence of periodic solutions for a functional differential equation with a parameter[J].Nonlinear Analysis,2008,68(7):1954-1962.
  • [2]Wan A,Jiang D.Existence of periodic solutions for a functional differential equation[J].Kyushu Journal Mathematics,2002,56(1):193-202.
  • [3]Joseph W,So H,Yu J.Global attractivity and uniform persistence in Nichlson's blowflies[J].Differential Equation and Dynam Systems,1994,2(1):11-18.
  • [4]Zhang N,Dai B X,Chen Y M.Positive periodic solutions of nonautonomous functional differential systems[J].Journal of Mathematical Analysis and Applications,2007,333(1):667-678.
  • [5]Weng P.Existence and global attractivity of periodic solution of integro-differential equation in population dynamics[J].Acta Applicate Mathematical Sinica,1996,12(4):427-434.
  • [6]Lan K,Jeffry K,Webb J R L.Positive solutions of semilinear differential equations with singularities[J].J.Differential Equations,1998,14(8):407-421.
  • [7]Mackey M C,Glass L.Oscillations and chaos in physiological control systems[J].Sciences, 1997,197(4300):287-289.
  • [8]Zhang Li Juan.Existence and global attractivity of almost periodic solution for bam neural networks with variable coefficients and delays[J].Journal of Biomathematics,2007,22(3):403-412.
  • [9]Wang H.On the number of positive solutions of nonlinear systems[J].Journal of Mathematical Analysis and Applications,2003,281(1):287-306.
  • [10]Wang Xiao,Li zhi Xiang. The Existence,Uniquenss and Global Attractivity a Pqsitive Almose Periodic,Solution,for a Lasota-Wazewska Model[J].Jourmal of Biomathematics,2008,23(3):449-456.
  • [11]Jiang D,Wei J.Existence of positive periodic solutions for Volterra for integro-differential equations[J].Acta Mathematics Scientia,2001,21B(4):553-560.
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn